MathSciNet Relay Station
MathSciNet bibliographic data
MR1215988 (94b:34056) 34C25 (34C35 34D99)
Jiang, Ji Fa Periodic time dependent cooperative systems of differential equations with a first integral. Ann. Differential Equations 8 (1992), no. 4, 429–437.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement